# SDR DL75K050798

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 21,715 hours, 9,307 cycles
- Engine: Pwa PW2037
- Engine time: 60,011 hours, 30,137 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Manifold
- Part number: 736101754
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE SURGE AFTER START.  REPLACED P4.9 MANIFOLD AND 14TH STAGE BLEED CONVERTER VALVE
